We consider a Hilbert boundary value problem with an unknown parametric function on arbitrary infinite straight line passing through the origin. We propose to transform the Hilbert boundary value problem to Riemann boundary value problem, and address it by defining symmetric extension for holomorphic functions about an arbitrary straight line passing through the origin. Finally, we develop the general solution and the solvable conditions for the Hilbert boundary value problem.
H. Begehr and A. Kumar, “Boundary Value Problems for the Inhomogeneous Polyanalytic Equation I,” Analysis: International Mathematical Journal of Analysis and its Application, Vol. 25, No. 1, 2005, pp. 55-71.
W. Yufeng and D. Jinyuan, “Hilbert Boundary Value Problems of Polyanalytic Functions on the Unit Circumference,” Complex Variables and Elliptic Equations, Vol. 51, No. 8-11, 2006, pp. 923-943.
M. H. Wang, “Inverse Riemann Boundary Value Problems for Generalized Analytic Functions,” Journal of Ningxia University of Natural Resources and Life Sciences Education, Vol. 27, No. 1, 2006, pp. 18-24.